# SDR FDEA202503280551

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 22,783 hours, 13,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774233208
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC SEAT TRACK AT FR31 - FR34, Y1959 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MDCC SEAT TRACK AT FR31 - FR34, Y1959 AND FOUND NOT   CONFORMITY WITH A300-600F SRM53-10-16-201. FIG.201A. DUE TO FASTENERS NOT MEET.   REPAIRED IT PER A300-600F SRM53-10-16-201. FIG.201A. EO 6-5100-7-5000 D7 PT1 WAS   COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS   CLASSIFIED AS MAJOR PER GMM6-2-100.
